Overdose, death, carfentanyl, fentanyl, morphine, prescription painkillers, naloxone, respiratory depression….What does it all mean?
Any drugs could be laced with fentanyl which can take many forms. Powder, liquid or pill.
YOU CAN’T SEE IT, SMELL, IT, OR TASTE IT.
Naloxone is a drug that can reverse an opioid overdose for 30 – 90 mins, in order to get the person to a hospital.
Take-home Naloxone kits and training are available for free and without a prescription for people at risk of overdose and their family and friends.
For more information on Naloxone (how it works, how to use it) visit ontario.ca/page/get-naloxone-kits-free
Finding help is easy when you make the right call...
If you wish to speak to a counsellor,
Please call 1 800 668 6868
Or text CONNECT to 686868 to chat confidentially with a trained, volunteer Crisis Responder.
Follow us on Facebook to keep up to date with our Calendar of Community Events, Activites, Support, Links & so much more...